Volume 17, issue 4 (2017)

Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The mapping cone formula in Heegaard Floer homology and Dehn surgery on knots in $S^3$
1917

Fyodor Gainullin

The $C_2$–spectrum $\mathrm{Tmf}_1(3)$ and its invertible modules
1953

Michael A Hill and Lennart Meier

An algebraic model for commutative $H\mskip-1mu\mathbb{Z}$–algebras
2013

Birgit Richter and Brooke Shipley

Eigenvalue varieties of Brunnian links
2039

François Malabre

A refinement of Betti numbers and homology in the presence of a continuous function, I
2051

Dan Burghelea

A categorification of the Alexander polynomial in embedded contact homology
2081

Gilberto Spano

On mod $p$ $A_p$–spaces
2125

Ruizhi Huang and Jie Wu

Acylindrical group actions on quasi-trees
2145

Sahana H Balasubramanya

Translation surfaces and the curve graph in genus two
2177

Duc-Manh Nguyen

The diagonal slice of Schottky space
2239

Caroline Series, Ser Peow Tan and Yasushi Yamashita

Untwisting information from Heegaard Floer homology
2283

Kenan Ince

Cyclotomic structure in the topological Hochschild homology of $DX$
2307

Cary Malkiewich

Spectral sequences in smooth generalized cohomology
2357

Daniel Grady and Hisham Sati

Epimorphisms between $2$–bridge knot groups and their crossing numbers
2413

Masaaki Suzuki

Homotopy decompositions of gauge groups over real surfaces
2429

Michael West

Coarse medians and Property A
2481

Ján Špakula and Nick Wright

Geometric embedding properties of Bestvina–Brady subgroups
2499

Hung Cong Tran

Non-L–space integral homology $3$–spheres with no nice orderings
2511

Xinghua Gao

Noncommutative formality implies commutative and Lie formality
2523

Bashar Saleh

A note on cobordisms of algebraic knots
2543

József Bodnár, Daniele Celoria and Marco Golla